Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The Krull-Schmidt theorem for integral group representations


Author: Irving Reiner
Journal: Bull. Amer. Math. Soc. 67 (1961), 365-367
DOI: https://doi.org/10.1090/S0002-9904-1961-10619-8
MathSciNet review: 0138689
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. D. G. Higman, On orders in separable algebras, Canad. J. Math. vol. 7 (1955) pp. 509-515. MR 88486
  • 2. N. Jacobson, The theory of rings, Mathematical Surveys, no. 1, American Mathematical Society, 1943. MR 8601
  • 3. J.-M. Maranda, On P-adic integral representations of finite groups, Canad. J. Math. vol. 5 (1953) pp. 344-355. MR 56605
  • 4. J.-M. Maranda, On the equivalence of representations of finite groups by groups of automorphisms of modules over Dedekind rings, Canad. J. Math. vol. 7 (1955) pp. 516-526. MR 88498
  • 5. I. Reiner, Integral representations of cyclic groups of prime order, Proc. Amer. Math. Soc. vol. 8 (1957) pp. 142-146. MR 83493
  • 6. I. Reiner, On the class number of representations of an order, Canad. J. Math. vol. 11 (1959) pp. 660-672. MR 108513
  • 7. I. Reiner, The non-uniqueness of irreducible constituents of integral group representations, Proc. Amer. Math. Soc. vol. 11 (1960) pp. 655-657. MR 122891
  • 8. I. Reiner and H. Zassenhaus, Equivalence of representations under extensions of local ground rings, Illinois J. Math. vol. 5 (1961) (will appear in September 1961). MR 126468
  • 9. R. G. Swan, Projective modules over finite groups, Bull. Amer. Math. Soc. vol. 65 (1959) pp. 365-367. MR 114842
  • 10. R. G. Swan, Induced representations and projective modules, mimeographed notes, University of Chicago, 1959. MR 138688
  • 11. S. Takahashi, Arithmetic of group representations, Tôhoku Math. J. vol. 11 (1959) pp. 216-246. MR 109848
  • 12. Z. I. Borevich, The mathematical and mechanical department of Leningrad State University (on the 160th anniversary of the Leningrad State University), J. Phys. A 12 (1979), no. 7, 5–20, 133 (Russian). MR 534306


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1961-10619-8

American Mathematical Society